Q:

Are the side effects of L-theanine and those of antidepressants and anti-anxiety medication the same?

A:

Quick Answer

Certain side effects of L-theanine, antidepressants and anti-anxiety medications are the same. All sometimes cause dizziness, according to Drugs.com, WebMD and the National Institute of Mental Health.

Continue Reading

Full Answer

Gastrointestinal symptoms sometimes appear with the use of L-theanine, Drugs.com states. GI symptoms associated with antidepressants are nausea and constipation, says WebMD. Anti-anxiety medications also cause nausea on occasion, NIMH advises. Another potential side effect of L-theanine, headaches also occur with anti-anxiety drugs such as buspirone.

Additional possible side effects of antidepressants include weight gain, sexual performance problems, insomnia, dry mouth and irritability, reports WebMD. Drugs to reduce anxiety sometimes cause reactions such as blurred vision, confusion, grogginess and nightmares, NIMH says.

Learn more about Side Effects

Related Questions

Explore